Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes

G. Kallianpur Department of Statistics, University of Minnesota V. Mandrekar Department of Statistics, University of Minnesota

TBD mathscidoc:1701.332247

Arkiv for Matematik, 6, (4), 319-335, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{g.1966semi-groups,
  title={Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes},
  author={G. Kallianpur, and V. Mandrekar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435915705056},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={319-335},
  year={1966},
}
G. Kallianpur, and V. Mandrekar. Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes. 1966. Vol. 6. In Arkiv for Matematik. pp.319-335. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435915705056.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved